Huang, Hsiang-Ping
Commutators associated to a subfactor and its relative commutants  [ Commutators" associqs w un sous-factors et w ses commutants relatifs ]
Annales de l'institut Fourier, Tome 52 (2002) no. 1 , p. 289-301
Zbl 1021.46045 | MR 1881581
doi : 10.5802/aif.1887
URL stable : http://www.numdam.org/item?id=AIF_2002__52_1_289_0

Classification:  46L37,  47B47
Mots clqs: commutators, attente conditionnelle, commutant relatif
Soit NM une inclusion de factorss de type II 1 ayant un indice de Jones fini. Alors on a l’égalité M=(N ' M)[N,M] en tant qu’espaces vectoriels. Ici [N,M] dqsigne l’espace vectoriel engendré par les commutatorss de la forme [a,b]aN,bM.
Let NM be an inclusion of II 1 factors with finite Jones index. Then M=(N ' M)[N,M] as a vector space. Here [N,M] denotes the vector space spanned by the commutators of the form [a,b] where aN,bM.

Bibliographie

[1] D. Bisch Bimodules, higher relative commutants and the fusion algebra associated to a subfactor, Operator algebras and their applications (Waterloo, ON, 1994/1995), Amer. Math. Soc., Providence, RI (Fields Inst. Commun.) 13 (1997), p. 13 -63 Zbl 0894.46046

[2] M. Choda Entropy for canonical shifts, Trans. AMS, 334 (1992) no. 2, p. 827 -849 Article  MR 1070349 | Zbl 0773.46032

[3] D.E. Evans; Y. Kawahigashi Quantum symmetries on operator algebras, Oxford University Press, Oxford (1998) MR 1642584 | Zbl 0924.46054

[4] Th. Fack; P. De La Harpe Sommes de commutatorss dans les algèbres de von Neumann finies continues, Ann. Inst. Fourier, Grenoble, 30 (1980) no. 3, p. 49 -73 Article  Numdam | MR 597017 | Zbl 0425.46046

[5] V.F.R. Jones Index for subrings of rings, Group actions on rings (Brunswick, Maine, 1984), Amer. Math. Soc., Providence, R.I. (Contemp. Math.) 43 (1985), p. 181 -190 Zbl 0607.46033

[6] V.F.R. Jones Planar algebras, I (1999) (preprint)

[7] S. Popa On a problem of R.V. Kadison on maximal abelian *-subalgebras in factors, Invent. Math., 65 (1981), p. 269 -281 Article  MR 641131 | Zbl 0481.46028

[8] S. Popa An axiomatization of the lattice of higher relative commutants of a subfactor, Invent. Math., 120 (1995), p. 427 -445 Article  MR 1334479 | Zbl 0831.46069

[9] S. Popa The relative Dixmier property for inclusions of von Neumann algebras of finite index, Ann. Sci. École Norm. Sup. (4), 32 (1999) no. 6, p. 743 -767 Numdam | MR 1717575 | Zbl 0966.46036

[10] S. Popa On the relative Dixmier property for inclusions of C*-algebras, J. Funct. Anal., 171 (2000) no. 1, p. 139 -154 Article  MR 1742862 | Zbl 0953.46027

[11] M. Takesaki Conditional expectations in von Neumann algebras, J. Func. Anal., 9 (1972), p. 306 -321 Article  MR 303307 | Zbl 0245.46089